# SDR AWXA200700148

- Difficulty date: January 13, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65566551
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - AFT CARGO COMPARTMENT DOOR CUT OUT FORWARD TORQUE BOX LOWER REVEAL STRIP CRACKED, BS 787, S18R - S24R.  REPLACED AFT CARGO COMPARTMENT DOOR CUT OUT FORWARD TORQUE BOX LOWER REVEAL STRIP CRACKED, BS 787, S18R - S24R IAW B737-300 SRM 51-40-02.
